# SDR CA010522010

- Difficulty date: April 27, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 22,094 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2213 · Flight Controller
- Part: Control Cable
- Condition: Frayed
- Location: Aileron
- Part time: 22,429 hours, 33,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE ROLL CONTROL FELT HEAVIER THAN STANDARD FOR TYPE. MAINTENANCE INVESTIGATION REVEALED THAT THE R/H UPPER AILERON CONTROL CABLE WAS FRAYED AT THE STEEL PULLEY, WING STATION YW 256.0, JUST OUTBOARD OF THE ENGINE NACELLE. THE CABLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TTAF 22,429 HOURS, TCAF 33,043.
